# SDR 96ZZZX3179

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N170MC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7217
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001452500
- Condition: Defective
- Location: Control Head
- Component: RT138F
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON INSTALLATION IN A/C, CONTROL HEAD GUARD INDICATOR LIGHT ILLUMINATED AND STAYED LIT EVEN WITH NO GUARD MODULE INSTALLED.  REMOVED AND REPLACED.
